I’ll tell you what, one of the things that I was looking forward to most when I came home was to finally go to the doctor! Even though I have seen a lot of improvement in my skin over the past few weeks, I was really eager to get to the dermatologist as soon as I got home so that I could get some answers on my skin issue.
She agreed that my skin was not right at all, and she told me to stop using Acanya and use a new-to-me medicine, Ery Pads.
I like these pads because they are super easy to use. But it’s hard to breathe when they are near my face, they are really strong! I also like this because I can use it twice a day – the more opportunities to clear my skin, the better!
She also surprised me by prescribing an antibiotic to calm the “flares” down a bit. Yes! KILL IT!!!! lol
But the most important thing she did was tell me that “flared cheeks” are hormone-related. In the past, I had acne in my T-Zone (the forehead, nose, and chin) which is associated with the oily skin of younger kids. But grown up women like me (ha!) get acne on their cheeks because of hormones, which is my issue. She suggested that I ask my gynecologist of give me a birth control pill that helps fight acne, too. Luckily I had an appointment the same week!
This new birth control has different pills each week that counterbalance the natural level of hormones for each week of my cycle. Basically, it’s stronger than what I was using and should make my hormones more regular.
I am excited and ready to see results! I will sure to update how everything is working in a couple of weeks.
Have you ever taken antibiotics for a skin issue?